# SDR CALA2022101402801

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777
- Aircraft serial: 30220
- Aircraft time: 69,611 hours, 14,602 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 218072
- Condition: None
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN OVERDOOR L1 EMERGENCY LIGHT POWER SUPPLY LOW BATTERY (M33093) REF HAECO NON-ROUTINE NO.9493696 - ORIGINATED BY EMP V905400,SPEC NO.B777-33-3-7019. PERFORMED BY EMP V905400, IDT BY EMP V905467, REPLACED CABIN OVERDOOR L1 EMERGENCY LIGHT POWER SUPPLY BATTERY PACK, AND PERFORMED THE LIGHT TEST,THE RESULT FOUND NORMAL REF AMM 33-51- 06-960-802 REV.96.
